# SDR ASAA0280022

- Difficulty date: February 7, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9930538U9
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND CORROSION ON FLOOR WEB BETWEEN FS 608 AND 693.  EXTEND WAS DETERMINED TO BE BEYOND LIMITS.  REPLACED CORRODED WEB PER SRM'S 51-10-04 AND 51-30-02.  (M)
